# SDR CALA2012041800275

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 13,784 hours, 4,549 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZONTAL STABILIZER LOWER SKIN SHOWS CRACK INDICATION USING C-SCAN AT APPROXIMATE STA 129.50 I/B OF DRAIN HOLE INSTALLED REPAIR AT STA 129.50 IAW SRM 55-10-01 REPAIR 11 INSP THRESHOLD AT 56000 FLT CYC'S AFTER REPAIR INSTALLATION THEN REPEAT INSP'S EVERY 9000 FLT CYC'S PER STEP 5A TABLE 204 PAGE 216.  INSPECT REPAIR AFTER 56000 FLT CYC BUT BEFORE 57000 FLT CYC (INSP THRESHOLD) AND REPEAT INSPECTION AT EVERY 9000 FLT CYC INTERVALS.  REF SRM 55-10-01 PG 216.
